Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Hi Dr. Bob, Nick here..
Feb 12, 2010

Thanks for your response regarding the Omega-3... As for your Tight white undies, well, I'll see that! :) Thank you for your response buddy,

Nick :) (I like Speedos and Tight whites! LOL..

Response from Dr. Frascino

Hey Nick,

You're most welcome!

Be well. Stay well.

Dr. Bob

Omega 3 @ 4 Grms with Paxil 30mg; Any Contraindications with Paxil or Atripla? Feb 7, 2010

Dear Dr, good to see you again and all the best with your organization.

I am on Atripla and take Omega 3 at 4 Grams daily as well as 30 mg of Paxil.

My question is, would the anti-depressive effect of Omega 3 be interfering with the level of Paxil I am taking and/or SSRI's at all in your professional opinion?

I guess I am asking if there would be a similar reaction to too much serotonin like side effects at that level of Omega 3?

But I read many take far more than that? Any change Omega 3 would interfere with Atripla?

Thank you Dr.

Nick

Response from Dr. Frascino

Hi Nick,

Good to see me again??? Oh damn, don't tell me I left the Web cam on again. YIKES! And here I am in nothing but my 2exist tighty-whities.

There is no drug interaction among omega-3, Atripla and/or Paxil.

Dr. Bob


Previous
Co administration of darunavir and Atazanavir
Next
ARS Question

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement